# SDR 07FDEA03761

- Difficulty date: September 14, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 29,282 hours, 8,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A53978048
- Condition: Mismanufactured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LESS EDGE MARGIN (5-6 MM) AT ANGLE, STR 26 RT BETWEEN FRAME 65-66 AND FRAME 67-68 AND ON LT BETWEEN FRAME 70-71, STRG 26.  IT'S IMPOSSIBLE TO INSTALL DAN5-6X FASTENERS DURING PTOF.  REPAIR PERFORMED BY INSTALLING REPAIR ANGLE FABRICATED IN EFW-DRS (RE0074-201 AND RE0074-200) IAW SRM 51-72-10.
